# SDR DALA2023102008639

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,979 hours, 43,184 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTOR FOUND THE HALF HINGE INSTALLED WRONG ON THE TAIL EMERGENCY SLIDE COVER. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00212: HALF HINGE ON TAIL EMERGENCY SLIDE COVER WAS INSTALLED CORRECTLY PER B717-200 AMM 25-61-02 400-801 STEP D (1) (D) TO (F). (LP #0024577)
